# SDR 00FDEA00866

- Difficulty date: December 8, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 911  DOUBLE FASTENER HOLES IN FLOORBEAM AT BS 380, LBL 13, WL 208.  **  S/D  **  R&R PER FEDEX SRM 53-10-8, FIG 8.
